SciELO - Scientific Electronic Library Online

 
vol.32 issue2Caracterisation des classes de (≤ 3)-hypomorphie a l'aide d'interditsThe Nemytskii operator on bounded ö-variation in the mean spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

GERMINA, K. A.  and  SEBASTIAN, Reena. On square sum graphs. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.2, pp.107-117. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172013000200002.

A (p, q)-graph G is said to be square sum, if there exists a bijection f : V(G) - {0,1, 2,...,p - 1} such that the induced function f * : E(G) - N given by f * (uv) = (f (u))2 + (f (v))2 for every uv G E(G) is injective. In this paper we initiate a study on square sum graphs and prove that trees, unicyclic graphs, mCn,m > 1,cycle with a chord, the graph obtained by joining two copies of cycle Cn by a path Pk and the graph defined by path union of k copies of Cn, when the path Pn = P2 are square sum.

Keywords : Square sum graphs.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License